کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5129625 1378639 2018 10 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
On limiting distribution of U-statistics based on associated random variables
ترجمه فارسی عنوان
درباره محدود کردن توزیع آمار U بر اساس متغیرهای تصادفی مرتبط
کلمات کلیدی
متغیرهای تصادفی مرتبط؛ آمار U؛ تئوری حد مرکزی؛ چولگی؛ کشیدگی؛
Associated random variables; U-statistics; Central limit theorem; Skewness; Kurtosis;
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

Let {Xn,n≥1} be a sequence of stationary associated random variables. We discuss another set of conditions under which a central limit theorem for U-statistics based on {Xn,n≥1} holds. We look at U-statistics based on differentiable kernels of degree 2 and above. As applications, we discuss consistent estimators of second, third and fourth central moments, and estimators of skewness and kurtosis based on them.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 132, January 2018, Pages 7-16
نویسندگان
, ,